Journal of the Mathematical Society of Japan

On regular rings.

Shizuo ENDO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 3 (1959), 159-170.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148274

Digital Object Identifier
doi:10.2969/jmsj/01130159

Mathematical Reviews number (MathSciNet)
MR0169873

Zentralblatt MATH identifier
0104.03403

Subjects
Primary: 13.95
Secondary: 16.00

Citation

ENDO, Shizuo. On regular rings. J. Math. Soc. Japan 11 (1959), no. 3, 159--170. doi:10.2969/jmsj/01130159. https://projecteuclid.org/euclid.jmsj/1261148274


Export citation